Communications in Mathematical Sciences

Newest issue

Volume 13 (2015)

Number 2

Contents

Regular Articles

Stochastic mode-reduction in models with conservative fast sub-systems

Ankita Jain, Ilya Timofeyev, and Eric Vanden-Eijnden

pp. 297-314

Hyperbolic predators vs. parabolic prey

Rinaldo M. Colombo and Elena Rossi

pp. 369-400

Marketing new products: Bass models on random graphs

Meili Li, Reinhard Illner, Rod Edwards, and Junling Ma

pp. 497-509

A note on the surface quasi-geostrophic temperature variance cascade

Zachary Bradshaw and Zoran Grujić

pp. 557-564

Fast Communications

A simple derivation of BV bounds for inhomogeneous relaxation systems

Benoît Perthame, Nicolas Seguin, and Magali Tournus

pp. 577-586

Website copyright © by International Press of Boston, Inc. All rights reserved.

This page last updated: 2014 Dec 3 10:39 am EST.